# SDR CA970422030

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Propeller: Mcauly D3A34C403
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G80VAO
- Condition: Not To Specs
- Location: Prop
- Part time: 1,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PITCH DISTRIBUTION FOUND TO BE NOT TO SPECIFICATIONS OF THE MANUFACTURES MANUAL.
